The 12th Invest in ME Conference, Part 1
OverTheHills presents the first article in a series of three about the recent 12th Invest In ME international Conference (IIMEC12) in London.
Discuss the article on the Forums.

Weird Methylation Symptoms/Reactions

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by acrosstheveil, May 20, 2014.

  1. acrosstheveil

    acrosstheveil Senior Member

    Messages:
    314
    Likes:
    107
    Hello,

    Started methylation treatment a while back and now I suddenly have some very weird symptoms. I have used cannabis for lyme symptoms for the past six years with great success but now suddenly I cannot tolerate it at all. I get severe chest pains, migraines, shortness of breath, insomnia, chills, and severe vasoconstriction and bad tinnitus. It is almost like an anaphylatctic shock reaction. I have tried it from 5 different sources and it is all the same. haven't used any in a few months now but even just the smell now sets of a severe reaction.

    I also cannot tolerate foods I have eaten for years like quinoa, potatoes, tomatoes, advocadoes, almond butter, peanut butter, and nuts in general. My tinnitus is going crazy all the time now. I have been taking TMG, methylfolate, methylcobalamin, l-carnitine fumarate. The only thing that really helps me now when I have this strange reaction is lots of benadryl and CLAY. I have even almost resorted to taken a benzo but have been able to resist so far (I was dependent years ago but am stressing so hard right now.....). I can't relax anymore because I am always having an allergic reaction and it is making my lyme or maybe candida flare up bad. I don't think it's candida because I've had that in the past and had lots of itching associated with it. I have tinnitus which I read could be a result of candida but it also can be a result of overmethylation, lyme, or allergy.

    Niacinamide (500mg) seems to make the tinnitus and other symptoms go away temporarily but it does not feel good for me to take in the long run because i feel it makes me more toxic. Also, grapefruit juice makes me feel great initially but then the next day my tinnitus goes nuts and i feel extremely bad. I have no idea what is going on now? I can't seem to be able to eat anything without having a severe reaction. I can't tell what is helping me and what is hurting me any more.

    Am i overmethylating? Undermethylating? I started tindamax & cat's claw after this reaction started because I am afraid the lyme is coming back in my brain .

    I don't understand if all this is due to methylation, lyme, or what!? Can anyone offer me any advice? I am completely miserable here. can't sleep, can't eat, and i'm about to lose my job due to exhaustion/insanity. i was able to manage my symptoms okay several months ago!
     
    Last edited: May 20, 2014
  2. girlfromeurope

    girlfromeurope Senior Member

    Messages:
    129
    Likes:
    36
    Belgium
    Maybe you're having low potassium, this happens if you start taking methylation supplements.
    Tinnitus, chest pain, insomnia are all symptoms of that.
    Try a potassium supplement and see if you feel better.
     
  3. acrosstheveil

    acrosstheveil Senior Member

    Messages:
    314
    Likes:
    107
    i have potassium chloride. how much should i take?
     
  4. girlfromeurope

    girlfromeurope Senior Member

    Messages:
    129
    Likes:
    36
    Belgium
    I think you should try about 300 mg first and see if that makes you feel any better.
    Taking magnesium with potassium also helps making it absorb better.
     
  5. whodathunkit

    whodathunkit Senior Member

    Messages:
    1,158
    Likes:
    1,469
    You can take multiple doses of potassium in a day, so if after a few hours you don't feel better or your symptoms aren't cleared, try a tad more. Only problem is that potassium will give you diarrhea if you take too much. But the symptoms you're talking about are much more serious than a bit of loose stool from a bit too much potassium, so don't worry about it. If you keep experimenting you'll find a balance.
     

See more popular forum discussions.

Share This Page